# SDR FDEA201606091902

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 68,077 hours, 18,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E COMPARTMENT AT STA 702, BEADED DOUBLER FOUND CRACKED.  DOUBLER REPAIRED IAW SRM 57-40-02-2R, FIG 203, REPAIR 15.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
